Oscillation of delay partial difference equations

Authors
Citation
B. Zhang, Oscillation of delay partial difference equations, PROG NAT SC, 11(5), 2001, pp. 321-330
Citations number
44
Language
INGLESE
art.tipo
Review
Categorie Soggetti
Multidisciplinary
Journal title
PROGRESS IN NATURAL SCIENCE
ISSN journal
1002-0071 → ACNP
Volume
11
Issue
5
Year of publication
2001
Pages
321 - 330
Database
ISI
SICI code
1002-0071(200105)11:5<321:OODPDE>2.0.ZU;2-H
Abstract
A summary of a series of results on the oscillation of delay partial differ ence equations is presented.